hrcak mascot   Srce   HID

Izvorni znanstveni članak
https://doi.org/10.3336/gm.54.2.01

Diophantine equations with balancing-like sequences associated to Brocard-Ramanujan-type problem

Manasi Kumari Sahukar ; Department of Mathematics, National Institute of Technology Rourkela, Odisha, India
Gopal Krishna Panda ; Department of Mathematics, National Institute of Technology Rourkela, Odisha, India

Puni tekst: engleski, pdf (162 KB) str. 255-270 preuzimanja: 374* citiraj
APA 6th Edition
Sahukar, M.K. i Panda, G.K. (2019). Diophantine equations with balancing-like sequences associated to Brocard-Ramanujan-type problem. Glasnik matematički, 54 (2), 255-270. https://doi.org/10.3336/gm.54.2.01
MLA 8th Edition
Sahukar, Manasi Kumari i Gopal Krishna Panda. "Diophantine equations with balancing-like sequences associated to Brocard-Ramanujan-type problem." Glasnik matematički, vol. 54, br. 2, 2019, str. 255-270. https://doi.org/10.3336/gm.54.2.01. Citirano 09.12.2021.
Chicago 17th Edition
Sahukar, Manasi Kumari i Gopal Krishna Panda. "Diophantine equations with balancing-like sequences associated to Brocard-Ramanujan-type problem." Glasnik matematički 54, br. 2 (2019): 255-270. https://doi.org/10.3336/gm.54.2.01
Harvard
Sahukar, M.K., i Panda, G.K. (2019). 'Diophantine equations with balancing-like sequences associated to Brocard-Ramanujan-type problem', Glasnik matematički, 54(2), str. 255-270. https://doi.org/10.3336/gm.54.2.01
Vancouver
Sahukar MK, Panda GK. Diophantine equations with balancing-like sequences associated to Brocard-Ramanujan-type problem. Glasnik matematički [Internet]. 2019 [pristupljeno 09.12.2021.];54(2):255-270. https://doi.org/10.3336/gm.54.2.01
IEEE
M.K. Sahukar i G.K. Panda, "Diophantine equations with balancing-like sequences associated to Brocard-Ramanujan-type problem", Glasnik matematički, vol.54, br. 2, str. 255-270, 2019. [Online]. https://doi.org/10.3336/gm.54.2.01

Sažetak
In this paper, we deal with the Brocard-Ramanujan-type equations
\(A_{n_1}A_{n_2}\cdots A_{n_k}\pm 1=A_m\) or \(G_m\) or \(G_m^2\) where \(\{A_n\}_{n\geq0}\) and \(\{G_m\}_{m\geq 0}\) are either balancing-like sequences or associated balancing-like sequences.

Ključne riječi
Brocard-Ramanujan equation; Balancing-like and associated balancing-like sequence; Pell-like and associated Pell-like sequence

Hrčak ID: 229598

URI
https://hrcak.srce.hr/229598

Posjeta: 524 *